advertisement
Question
Posted by: Annie | 2006/11/01

Stop using the pill

Hi

We want another baby and I stopped using Tryphasil in the beginning of October. The last day of my last periond was 30 November. I should have started on the 23rd of October with my period, but till today, there is nothing. I have done a home pregnancy test on Monday - NEGATIVE!

I have used the pill for 7 years now, but whenever I missed a pill, I usually start with my period. I never had problems and with the first 2 children pregnancy occured VERY easily.

I am 31 years old and are worried now. Could this mean that I would probably struggle to get pregnant?

Is something wrong with me now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions on falling pregnant after stopping the PIll.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mia | 2006/11/01

I think your body must now first adjust to not being on the pill and your cycle might take a while to get back to normal. I found that my cycle became longer after I went off the pill. I don't think you should worry yet.

Reply to Mia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement